# SDR AALA20160126013

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 82,001 hours, 22,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SMOKE IN COCKPIT ON TAXI OUT.  APPEARED TO BE ELEC IN NATURE.  R & R LT ACM IAW AMM 21-51-03.  LEAK & OPERATIONAL CHECK PERFORMED.  SYS CHECKED NORMAL.
